IJPAM: Volume 32, No. 4 (2006)

WEAKLY STABLE HARMONIC MAPS
BETWEEN COMPACT HOMOGENEOUS SPACES

Joon-Sik Park
Department of Mathematics
Pusan University of Foreign Studies
55-1, Uam-Dong, Nam-Gu, Pusan, 608-738, KOREA
e-mail: iohpark@taejo.pufs.ac.kr


Abstract.Using Lichnerowicz's Theorem, we get weakly stable harmonic mappings $\overline {A_h}$ from compact homogeneous space $(G/T, g)$ into $(G/T, g^\prime)$ for arbitrary given $G$-invariant metrics $g, g^\prime$ a maximal torus $T$ which is induced by inner automorphism $A_h : G \longrightarrow G$ $(h \in T)$, and calculate the nullity of Jacobi operator of such harmonic maps.

Received: October 10, 2006

AMS Subject Classification: 53C07, 53C30, 58E11

Key Words and Phrases: stable harmonic maps, the nullity of Jacobi operator of harmonic maps

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 32
Issue: 4